# SDR VNAA9902020

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: D11992
- Condition: Failed
- Location: Lt Engine
- Part time: 61,870 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE LEFT HAND PROPELLER FAILED TO COME OUT OF FEATHER WHEN SELECTED. THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLER CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
